2 doctors weighed in:

Can high estrogen cause digestive problemse(liver/pancreas/gallbladder, etc)?

2 doctors weighed in
Dr. Linda Gromko
Family Medicine
1 doctor agrees

In brief: Gallbladder disease?

Taking estrogen can increase a person's risk for gall bladder stones (nausea, pain after eating in right upper abdomen with radiation to the right shoulder, armpit, or scapula).
This is seen in women on birth control pills, as well as transgender folks taking estrogen. An abdominal ultrasound exam is a good start towards looking for gallstones. Pancreatitis can occur as a result of gallstones.

In brief: Gallbladder disease?

Taking estrogen can increase a person's risk for gall bladder stones (nausea, pain after eating in right upper abdomen with radiation to the right shoulder, armpit, or scapula).
This is seen in women on birth control pills, as well as transgender folks taking estrogen. An abdominal ultrasound exam is a good start towards looking for gallstones. Pancreatitis can occur as a result of gallstones.
Dr. Linda Gromko
Dr. Linda Gromko
Thank
Get help from a real doctor now
Dr. Mark Pack
Board Certified, Surgery
28 years in practice
3M people helped
Continue
111,000 doctors available
Read more answers from doctors